# SDR 2006FA0000052

- Difficulty date: November 23, 2005
- Submitted: January 19, 2006
- Operation: General aviation
- Aircraft: N2653X
- Make and model: Cessna P206
- Aircraft serial: P2060153
- Engine: Cont IO520D
- Propeller: Mcauly E2A34C73
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT8
- Condition: Fractured
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

PILOT TOOKOFF, DURING CRUISE FLIGHT, SEVERE VIBRATION OCCURRED FROM ENGINE.  ENGINE PULLS BACK TO IDLE AND EMERGENCY LANDING MADE ON ROAD .  UPON INSPECTION IT WAS DISCOVERED THERE WAS 7.5 INCHES OF BLADE TIP MISSING.  SERIAL NR OF BLADE IS NOT ACCESSIBLE AT THIS TIME, MUST DISASSEMBLE PROP.  BLADE SN IS EITHER K46513YS OR K64839S ACCORDING TO PROP LOG.  (K)
